MathSciNet Relay Station
MathSciNet bibliographic data
MR2057599 05B15
El-Shanawany, Ramadan; Gronau, Hans-Dietrich O. F.; Grüttmüller, Martin Orthogonal double covers of $K_{n,n}$ by small graphs. Optimal discrete structures and algorithms (ODSA 2000). Discrete Appl. Math. 138 (2004), no. 1-2, 47–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement